I have been on diamox since may this year and have been on escitalopram as i was getting really depressed. I have fould since starting to take escitalopram i feel really tired all the time. I was just wondering if there was another antidepressant i could try that wont interfere with diamox.
10 Dec 2009
I just looked up Diamox and it says medications such as lithium interfere. My boyfriend is on lithium for bipolar and I know it has been used for depression. According to the medical information your Diamox works by breaking down specific proteins and in doing this can break down the lithium naturally occuring in you blood which possibly could be the initial cause of your depression. I do not know if this is the case, but get your levels checked and if all else fails set up another appointment. Good luck :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Last year I have been off and on Cipralex- Escitalopram for minor depression anxiety which to some extent did remove my anxiety and Dep but completly ...
1 answer • 12 Oct 2009
I start it in the morning 5/24/12. Just wondering. Thank you!!
4 answers • 24 May 2012
Apparently Fluvoxmine isn't right for me so the doctor is switching me to escitalopram. Has anyone had success starting off with escitalopram? ...
1 answer • 28 May 2013
... increased anxiety and nausea. Is this normal, and how long can i expect it to last? (Note. Ive never been on an antidepressant before)
3 answers • 7 Nov 2013
Feel tired, a little foggy, a little "heavy" in my muscles, waking up nauseated at night, some ringing in ears, a little "tingly" ...
2 answers • 4 Sep 2014